# SDR 2002UALA00064

- Difficulty date: January 17, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 33,898 hours, 12,408 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TAKEOFF ROLL 120 KTS TRAIL EDGE DISAGREE LIGHT ON EICAS AND FWD PANEL.  USING NORMAL FLAP LEVER WOULD NOT MOVE.  TRAILING EDGE ALTN SWITCH CLEARED DISAGREE LIGHT.  USING ALTN METHOD LOWERED FLAPS TO 20.  ACP CK OF FLAP SYSTEM.  RAN FLAPS UP ELECTRIC AND FULL UP AND DOWN WITH HYD, BITE CK OF FSEU OK.  ALL FLAP TRANSMISSIONS CHECKED NO OVERLOAD TRIP, NO ISOL VLV MSG.
